RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 789–799 (Mi izv2055)  

This article is cited in 1 scientific paper (total in 1 paper)

Characterization of some finite simple groups

V. A. Belonogov


Abstract: The paper contains a characterization, by means of their biprimary subgroups of even order, of the following finite simple groups: the special projective linear groups $PSL(2,q)$ ($q>3$), the Suzuki groups $Sz(q)$, and Janko's group $J$ of order 175560.

Full text: PDF file (1257 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 805–814

Bibliographic databases:

UDC: 519.44
MSC: Primary 20D05, 20G40; Secondary 20D10, 20D20
Received: 16.06.1970

Citation: V. A. Belonogov, “Characterization of some finite simple groups”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 789–799; Math. USSR-Izv., 5:4 (1971), 805–814

Citation in format AMSBIB
\Bibitem{Bel71}
\by V.~A.~Belonogov
\paper Characterization of some finite simple groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 789--799
\mathnet{http://mi.mathnet.ru/izv2055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289634}
\zmath{https://zbmath.org/?q=an:0257.20010}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 805--814
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001119}


Linking options:
  • http://mi.mathnet.ru/eng/izv2055
  • http://mi.mathnet.ru/eng/izv/v35/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Characterization of some finite simple groups by biprimaty subgroups. II”, Math. USSR-Izv., 7:5 (1973), 990–1010  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:168
    Full text:62
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019